# SDR 2012FA0000104

- Difficulty date: January 18, 2012
- Submitted: February 10, 2012
- Operation: General aviation
- Aircraft: N404FL
- Make and model: Beech 400A
- Aircraft serial: RK108
- Engine: Wilint FJ443A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 5915001
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 1 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, LEFT HIGH FLOW PRESSURE RELIEF/SHUTOFF VALVE FAILED TO REGULATE LT ENGINE BLEED AIR RESULTING IN DOWN STREAM OVER PRESSURE CONDITION CAUSING THE OVER PRESSURE RELIEF VALVE TO OPEN PREVENTING WHICH FURTHER DAMAGED TO DOWN STREAM COMPONENTS.  FAILING VALVE WAS RETURNED TO MFG ON 17 JAN 2012 FOR EVALUATION.  MFG FAILURE ANALYSIS DETERMINED THE PISTON RETURN SPRING FRACTURED.
